Kentucky, 2007Hail and Damaging Winds in Kentucky, June 24, 2007
June 24, 2007 · NWS JKL · 32 events in 17 counties and zones
Warm, moist, and unstable air, combined with a weak trough of low pressure over Kentucky, to produce severe thunderstorms during the afternoon and evening of June 24th. Numerous reports of downed trees were receieved, with several reports of large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $133,000
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Warm, moist, and unstable air, combined with a weak trough of low pressure over Kentucky, to produce severe thunderstorms during the afternoon and evening of June 24th. Numerous reports of downed trees were receieved, with several reports of large hail. The largest hail reported was golf ball size, observed near Farmers in Rowan County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Jun 24, 2:57 PM EST, 6 minutes earlier.
Area forecast discussion, Jun 24, 2:57 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT SUN JUN 24 2007
.SHORT TERM.../TONIGHT THROUGH TUESDAY NIGHT/...UPDATED
THUNDERSTORMS ARE FIRING UP SIMILAR TO YESTERDAY...EXCEPT WITH THE
OCCURRENCE EXTENDING FURTHER NORTH AND EAST INTO OUR FORECAST AREA
THIS AFTERNOON. WILL EXPECT THE SURFACE BASED CONVECTION TO LAST
INTO THE EVENING.
DURING THE NIGHT...WHAT IS LEFT OF AN UPPER LOW CURRENTLY OVER IL
WILL DRIFT A BIT TO THE SE. AN AREA OF DEEP MOISTURE IN THE SW FLOW
ALOFT ON THE SE SIDE OF THE LOW WILL ALSO MOVE A BIT FURTHER
SE...COUPLED WITH ISENTROPIC LIFT ALOFT. LAST NIGHT THE AREAS IN THIS
REGIME HAD EXTENSIVE COVERAGE OF PRECIP TO OUR W AND NW. ALTHOUGH THE
MOISTURE IS NOT SHOWN BY THE MODELS TO BE QUITE AS HIGH
TONIGHT AS LAST NIGHT...THINK THAT THE SET UP STILL DESERVES A
SUBSTANTIAL POP...AND HAVE USED 50 PERCENT AS SUGGESTED BY MOST MOS.
SOME OF THE NOCTURNAL PRECIP COULD LINGER INTO MONDAY MORNING. IF
HEATING IS SUFFICIENT...WE MAY ALSO SEE REDEVELOPMENT OF THUNDERSTORMS
IN THE AFTERNOON. WITH A COMBINATION OF THE TWO PRECIP
POSSIBILITIES...HAVE USED A 30 PERCENT POP FOR THE PERIOD.
ON MONDAY NIGHT AND TUESDAY...THE UPPER LOW WILL CONTINUE TO
WEAKEN...AND ANY INFLUENCE WILL BE TO OUR N AND W. 500 MB HIGH
PRESSURE WILL BUILD WESTWARD TOWARD US...WITH RISING 500 MB HEIGHTS
AND WARMING TEMPS ALOFT. THIS SHOULD LIMIT CONVECTION...AND HAVE
DECIDED TO USE THE 20 PERCENT POPS OF THE MAVMOS.
THE ATMOSPHERE ALOFT CONTINUES TO DRY OUT FOR TUESDAY NIGHT...WITH
THE E-W ORIENTED 500 MB RIDGE AXIS OVER THE AREA. HAVE KEPT PRECIP
OUT OF THE FORECAST FOR THIS PERIOD.
.LONG TERM.../WEDNESDAY THROUGH SUNDAY/...UPDATED
BACKED OFF ON POPS FOR WEDNESDAY TO A SLIGHT CHANCE AS MODEL RUNS
AND MOS GUIDANCE ARE COMING IN DRIER. MOISTURE IS PRESENT WITH SOME
DECENT ENVIRONMENTAL INSTABILITY. HOWEVER...SFC TRIGGERS ARE
LACKING...UPPER LEVEL RIDGING IS TENDING TO KEEP A MID LEVEL CAP IN
PLACE AND MID LEVEL LAPSE RATES ARE MORE STABLE THAN NOT. BOTTOM
LINE IS THE RIDGING JUST LOOKS TOO STRONG TO ALLOW ANYTHING TO
DEVELOP.
FOR THE REMINDER OF THE EXTENDED PERIOD...THE 12Z GFS RUN WAS NOT
AS CONSISTENT AS IT HAS BEEN IN THE LAST SEVERAL DAYS. THIS MORNINGS
SOLUTION TRENDED ABOUT 12 HRS SLOWER WITH THE COLD FRONT ENTERING
OUR AREA THURSDAY INTO FRIDAY. HOWEVER...THE ECMWF AND GFS ENSEMBLE
MEAN ARE IN GOOD AGREEMENT AND STAYING THE COURSE WITH BOUNDARY
TIMING...SIMILAR OR THE SAME AS IN PREVIOUS RUNS. WITH THIS ONLY
BEING THE FIRST RUN WITH SUCH A SIGNIFICANT CHANGE IN THE GFS...
DECIDED TO HOLD OFF ON DELAYING THE TIMING OF THE FRONT UNTIL THIS
LATEST DEVELOPMENT BECOMES MORE CONCRETE.
STILL LOOKS TO BE A GOOD FETCH OF MOISTURE FROM THE GULF INTO THE
REGION AHEAD OF THE COLD FRONT. PW/S ARE ON THE ORDER OF 2 INCHES
AND PRECIPITATION EFFICIENCIES ARE DECENT AS WELL. SO WE CAN
PROBABLY EXPECT A LITTLE HIGHER RAINFALL TOTALS...AND BETTER
COVERAGE OF THOSE HIGHER AMOUNTS THAN WITH THE MORE RECENT SYSTEMS.
FRONT SWEEPS COMPLETELY THROUGH AT THE END OF THE EXTENDED
PERIOD...WITH THE PROMISE OF SOME COOLER AND MORE PLEASANT
WEATHER...AT LEAST FOR A COUPLE OF DAYS.
&&
.AVIATION.../18Z TO 18Z/
A THICK DECK OF CI WAS OVERHEAD AT TAF ISSUANCE. HOWEVER...CLOUDS
WERE NOT ENOUGH TO KEEP SHOWERS FROM POPPING UP ACROSS THE AREA.
EXPECT THESE SHOWERS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON
AND EVENING HOURS...GRADUALLY INCREASING IN AERIAL COVERAGE. ALSO
THUNDERSTORMS HAVE ALREADY BEGUN TO DEVELOP FURTHER SOUTH IN TN. TRIED
A BROAD BRUSH APPROACH FOR THE TAFS. GENERALLY KEPT THUNDERSTORMS
CONFINED MORE TO THE SOUTH EARLY ON AS THOSE SITES ARE CLOSER TO THE
MORE UNSTABLE AIR.
INCLUDED A PERSISTENT MVFR CONDITION FOR ALL SITES TONIGHT...MORE FOR
MIST OR LIGHT FOG THAT WILL DEVELOP THAN FOR ANY STRAY AREAS OF
PRECIPITATION THAT MAY PASS THROUGH. FOR THE MOST PART...TOMORROW
LOOKS TO BE A REPLAY OF TODAY.
&&
.JKL WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...HAL
LONG TERM...RAY
AVIATION...RAY
Hazardous weather outlook, Jun 24, 3:38 AM EST, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
438 AM EDT SUN JUN 24 2007
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-251100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
438 AM EDT SUN JUN 24 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM MONDAY THROUGH FRIDAY
NIGHT...WITH THE BEST CHANCE OCCURRING FROM THURSDAY THROUGH FRIDAY
AS A COLD FRONT MOVES ACROSS THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
GEOGERIAN
In the hours before
Special weather statement, Jun 24, 2:20 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
320 PM EDT SUN JUN 24 2007
KYZ084-242000-
MCCREARY-
320 PM EDT SUN JUN 24 2007
...A STRONG THUNDERSTORM TO AFFECT NORTHERN MCCREARY COUNTY THROUGH
400 PM EDT SUNDAY AFTERNOON...
AT 319 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
MARSHES SIDING...MOVING NORTHEAST AT 10 MPH.
THIS STORM WILL BE NEAR MARSHES SIDING AROUND 340 PM EDT...WIBORG
AROUND 350 PM EDT...BEULAH HEIGHTS AROUND 400 PM EDT.
RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF
AROUND ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.
THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.
RAY
Special weather statement, Jun 24, 2:58 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
358 PM EDT SUN JUN 24 2007
KYZ079-083-084-242045-
PULASKI-WAYNE-MCCREARY-
358 PM EDT SUN JUN 24 2007
...A STRONG THUNDERSTORM TO AFFECT SOUTH CENTRAL PULASKI AND EAST
CENTRAL WAYNE AND NORTH CENTRAL MCCREARY COUNTIES THROUGH 445 PM EDT
SUNDAY AFTERNOON...
AT 358 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DELTA...MOVING
NORTHEAST AT 15 MPH.
THIS STORM WILL BE NEAR ALPINE AROUND 415 PM EDT...
RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 35 TO 45 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.
THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.
RAY
Thunderstorm Wind, Pulaski
- When
- June 24, 3:03 PM EST to 3:07 PM EST
- Where
- Pulaski County, 8 mi SE of Somerset
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- County Official
- Coordinates
- 37.018, -84.498
Numerous trees down blown in southeast portion of county.
Thunderstorm Wind, Laurel
- When
- June 24, 3:13 PM EST to 3:17 PM EST
- Where
- Laurel County, 4 mi NW of Victory
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- COOP Observer
- Coordinates
- 37.291, -84.151
Trailer blown off its foundation. One tree down.
Thunderstorm Wind, Knox
- When
- June 24, 4:08 PM EST to 4:12 PM EST
- Where
- Knox County, Erose
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- County Official
- Coordinates
- 36.930, -83.620
Large tree limbs down on Highway 718 and several trees down on Highway 718 near Salt Gum.
Thunderstorm Wind, Letcher
- When
- June 24, 4:08 PM EST to 4:12 PM EST
- Where
- Letcher County, 10 mi NE of Whitesburg
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 37.222, -82.692
Tree down on Highway 3409 near McRoberts.
Thunderstorm Wind, Clay
- When
- June 24, 4:13 PM EST to 4:17 PM EST
- Where
- Clay County, 1 mi W of Big Creek
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 37.170, -83.588
Two trees down on Highways 1524 and 66 North.
Thunderstorm Wind, Clay
- When
- June 24, 4:13 PM EST to 4:17 PM EST
- Where
- Clay County, Brightshade
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $8,000
- Reported by
- County Official
- Coordinates
- 37.020, -83.650
Several trees down on Highway 1524.
Hail, Clay
- When
- June 24, 4:13 PM EST to 4:17 PM EST
- Where
- Clay County, Gooserock
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 37.080, -83.680
Penny size hail at Goose Rock School.
Hail, Wayne
- When
- June 24, 4:18 PM EST to 4:22 PM EST
- Where
- Wayne County, Powersburg
- Measured
- 0.88 in hail
- Reported by
- County Official
- Coordinates
- 36.700, -84.950
Thunderstorm Wind, Clay
- When
- June 24, 4:21 PM EST to 4:25 PM EST
- Where
- Clay County, Spurlock
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $5,000
- Reported by
- County Official
- Coordinates
- 37.220, -83.620
Trees down on Highway 66 near Spurlock.
Hail, Clay
- When
- June 24, 4:21 PM EST to 4:25 PM EST
- Where
- Clay County, 7 mi E of Manchester
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 37.150, -83.623
Penny size hail at Eriline on Jacks Creek Road.
Thunderstorm Wind, Clay
- When
- June 24, 4:21 PM EST to 4:25 PM EST
- Where
- Clay County, 8 mi E of Manchester
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 37.150, -83.605
Several large tree limbs down on Jacks Creek Road near Eriline.
Thunderstorm Wind, Pike
- When
- June 24, 4:23 PM EST to 4:27 PM EST
- Where
- Pike County, 4 mi SE of Pikeville
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 37.439, -82.469
Tree down on Highway 1441.
Thunderstorm Wind, Pike
- When
- June 24, 4:23 PM EST to 4:27 PM EST
- Where
- Pike County, 15 mi SE of Pikeville
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 37.327, -82.327
Tree down on Highway 194 near Freeburn.
Thunderstorm Wind, Floyd
- When
- June 24, 4:23 PM EST to 4:27 PM EST
- Where
- Floyd County, 10 mi S of Prestonsburg
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 37.525, -82.780
Tree down on Highway 550.
Thunderstorm Wind, Lee
- When
- June 24, 4:26 PM EST to 4:30 PM EST
- Where
- Lee County, 2 mi W of Monica
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 37.580, -83.636
Large limbs down along Highway 52.
Hail, Leslie
- When
- June 24, 4:38 PM EST to 4:42 PM EST
- Where
- Leslie County, Thousandsticks
- Measured
- 1 in hail
- Reported by
- County Official
- Coordinates
- 37.180, -83.420
Hail, Leslie
- When
- June 24, 4:38 PM EST to 4:42 PM EST
- Where
- Leslie County, Hyden
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 37.170, -83.370
Hail, Leslie
- When
- June 24, 4:40 PM EST to 4:44 PM EST
- Where
- Leslie County, Thousandsticks
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.180, -83.420
Fifty to sixty mph winds also reported with small limbs down.
Hail, Wayne
- When
- June 24, 4:43 PM EST to 4:47 PM EST
- Where
- Wayne County, Cooper
- Measured
- 0.88 in hail
- Reported by
- County Official
- Coordinates
- 36.770, -84.850
Thunderstorm Wind, Wolfe
- When
- June 24, 4:43 PM EST to 4:47 PM EST
- Where
- Wolfe County, 1 mi W of Campton
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 37.730, -83.568
One tree down along the Mountain Parkway.
Hail, Wolfe
- When
- June 24, 4:58 PM EST to 5:02 PM EST
- Where
- Wolfe County, Hazel Green
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 37.800, -83.420
Penny size hail dented a car.
Thunderstorm Wind, Breathitt
- When
- June 24, 5:03 PM EST to 5:07 PM EST
- Where
- Breathitt County, 7 mi ESE of Jackson
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 37.511, -83.262
Trees down along Highway 1098.
Hail, Breathitt
- When
- June 24, 5:03 PM EST to 5:07 PM EST
- Where
- Breathitt County, 7 mi ESE of Jackson
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.511, -83.262
Penny size hail reported along Highway 1098.
Thunderstorm Wind, Magoffin
- When
- June 24, 5:23 PM EST to 5:27 PM EST
- Where
- Magoffin County, 1 mi NW of Hendricks
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 37.730, -83.133
Thunderstorm Wind, Morgan
- When
- June 24, 5:30 PM EST to 5:34 PM EST
- Where
- Morgan County, Licking River
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 37.930, -83.300
Several large tree limbs down 2 to 3 inches in diameter.
Thunderstorm Wind, Magoffin
- When
- June 24, 5:41 PM EST to 5:45 PM EST
- Where
- Magoffin County, 1 mi SW of Falcon
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.770, -83.013
Thunderstorm Wind, Powell
- When
- June 24, 5:48 PM EST to 5:52 PM EST
- Where
- Powell County, 1 mi SE of Vaughns Mill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.810, -83.907
Trees down along Hardwick Creek Rd.
Thunderstorm Wind, Powell
- When
- June 24, 6:08 PM EST to 6:12 PM EST
- Where
- Powell County, 5 mi SSE of Clay City
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.803, -83.885
Thunderstorm Wind, Morgan
- When
- June 24, 6:33 PM EST to 6:37 PM EST
- Where
- Morgan County, Licking River
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $4,000
- Reported by
- NWS Employee
- Coordinates
- 37.930, -83.300
Several large limbs down.
Thunderstorm Wind, Elliott
- When
- June 24, 6:43 PM EST to 6:47 PM EST
- Where
- Elliott County, Culver
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 38.080, -82.980
Hail, Rowan
- When
- June 24, 7:05 PM EST to 7:09 PM EST
- Where
- Rowan County, 3 mi NNE of Farmers
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.190, -83.529
Golf ball size hail reported by sheriff deputy and Morehead State Police nar the community of Farmers.
Thunderstorm Wind, Rowan
- When
- June 24, 7:13 PM EST to 7:17 PM EST
- Where
- Rowan County, Morehead
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 38.180, -83.430
Large 10000 to 12000 cinder block wall blown over at a Wal Mart construction site.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, June 24 to 30, 20073 injured · $500 million · 1 event
- Lightning Strike in Florida, June 24, 2007$600,000 · 1 event
- Flash Flood and Hail in North Dakota, June 24 to 25, 2007$159,000 · 2 in hail · 10 events
- Hail and Damaging Winds in Tennessee, June 24, 2007$107,000 · 65 kt wind · 13 events
- Hail and Damaging Winds in North Carolina, June 24, 2007$20,000 · 1.75 in hail · 33 events
- Lightning Strike in Washington, June 24, 20075 injured · 1 event
- Hail and Damaging Winds in Kentucky, June 24, 2007$53,000 · 70 kt wind · 4 events
- Tornadoes and Hail in Minnesota, June 24, 2007EF1 · 10 events
- Hail and Damaging Winds in Virginia, June 24, 2007$30,000 · 1.25 in hail · 7 events
- Hail and Damaging Wind in Georgia, June 24, 2007$30,000 · 1 in hail · 2 events
- Hail and Damaging Winds in Montana, June 24, 20074.25 in hail · 24 events
- Damaging Winds in Alabama, June 24, 2007$25,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39107, 39108, 39109, 39110, 39111, 39112, 39113, 39114, 39115, 39116, 39117, 39221, 39222, 39223, 39224, 39225, 39226, 39227, 39228, 39229, 39234, 39235, 39236, 39237, 39239, 39240, 44915, 39242, 44913, 39243, 39244, 39106.